# SDR CALA2023070302152

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 13,893 hours, 1,407 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066500071531
- Part serial: ALA52B17197
- Condition: Inoperative
- Location: Radio Altimeter
- Part time: 13,863 hours, 1,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG RADIO ALTIMETER L AND R PERFORMED FIM DMC-B787-A-27-00-F2-ALA-421A-A. TEST FAILED. R&R''D RIGHT LRRA TRANSCEIVER IAW AMM 34-33-03 NO HELP. FURTHER T/S REQUIRED. PARTS USED:  78-3442-9-0003,QTY :1 ADD FAULT: 27-16283 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1664056  SN OFF 7197 TRANSCEIVER, RA  OFF 78-3442-9-0003 7197 ON 78-3442-9-0003 5537 REMOVED AND REPLACED ALL (4 ) LOW RANGE RADIO ALTIMETER ANTENNNAS, REF. AMM 34-33-02-00A-720-A.  ALL CHECKS GOOD.  NO DEFECTS NOTED. OK TO CONTINUE. PARTS USED: 99-3433-3-0013,QTY :1. LP:5023491 FOR NO AUTOLAND(> 200 FT), AUTOLAND SYSTEM INOPERATIVE DUE TO FAILURE IN FLIGHT CONTROL ELECTRONICS OR INTERFACING SYSTEMS., PERFORMED FIM TASK 22-10-F0-G6A-421A-A, ALL CHECKS GOOD. NO DEFECTS NOTED, AIRCRAFT IS FULL CAT CAPABLE.
